# SDR EE4Y2023041017583

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLEASE NOTE THAT DURING THE STRUCTURAL INSPECTION AS PER ALLEGIANT INSPECTION TASK ZL-145-01-1-001 MPD TASK, SEVERAL CORROSION ON CENTER WING BOX TOP SKIN UPPER SURFACE BETWEEN FR41 AND FR42 AND +Y 1292 AND RIB 1 DATUM WAS FOUND, COMMON TO APU FUEL FEED FITTING BASE CONTOUR. CORRECTIVE ACTION: DAMAGE REPORT WAS SENT TO AIRBUS, AND THE REPAIR INTRUCTIONS WERE HANDLED UNDER AIRBUS DOSSIER 81176407 AND COOPESA JOB A1N004, NRI 2-30
